MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-AMP-02
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ensite x amplifier (sn: (b)(6) was received for evaluation.The field reported event was able to be duplicated by ic short testing.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to an electrical open to the channel 55 of the ampere connect port to the front plane assembly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During the supraventricular tachycardia procedure, signal issues resulted in a procedural delay.The ablation catheter electrode 3 was noisy and the electrode was not visualizing properly on the catheter.The ampere connect cables, ampere generator, tactisys and tactisys rf cable were all swapped, but the issue persisted.The electrode 3 was disconnected in the ensite catheter setup tab which allowed the catheter to display on the system properly, without electrode 3, but the ablation proximal signals could not be used and the procedure was able to be completed with no adverse consequences to the patient.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22984998
Report Number2184149-2025-00147
Device Sequence Number21126476
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(10)8113418
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number8113418
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown